Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 3, Issue 1

Open AccessArticle
An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 1-6. DOI: 10.12691/tjant-3-1-1
Pub. Date: January 13, 2015Views: 8916Downloads: 5846Citations: 5
Open AccessArticle
Common Fixed Point Results for Generalized Symmetric Meir-Keeler Contraction
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 7-11. DOI: 10.12691/tjant-3-1-2
Pub. Date: January 14, 2015Views: 8333Downloads: 5585
Open AccessArticle
On the Numerical Regularity in the aspect of Prime Numbers
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 12-16. DOI: 10.12691/tjant-3-1-3
Pub. Date: January 23, 2015Views: 11093Downloads: 7876Citations: 1
Open AccessArticle
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20. DOI: 10.12691/tjant-3-1-4
Pub. Date: January 27, 2015Views: 9150Downloads: 6261
Open AccessArticle
On the Increasing Monotonicity of a Sequence Originating from Computation of the Probability of Intersecting between a Plane Couple and a Convex Body
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 21-23. DOI: 10.12691/tjant-3-1-5
Pub. Date: February 09, 2015Views: 8321Downloads: 5847Citations: 10
Open AccessArticle
Fixed Point Results and E. A Property in Dislocated and Dislocated Quasi- metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 24-29. DOI: 10.12691/tjant-3-1-6
Pub. Date: March 01, 2015Views: 7473Downloads: 4966Citations: 3
Open AccessArticle
Dirichlet Average of Generalized Miller-Ross Function and Fractional Derivative
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 30-32. DOI: 10.12691/tjant-3-1-7
Pub. Date: March 01, 2015Views: 7956Downloads: 5403Citations: 1
Open AccessArticle
Moment Problem and Inverse Cauchy Problems for Heat Equation
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 33-36. DOI: 10.12691/tjant-3-1-8
Pub. Date: March 02, 2015Views: 7914Downloads: 5434